Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pale white patches on my face after sunbath

Hi I m 43 use the sunbeds but have noticed my skin on my face and neck have White patches can you advice please
Asked On : Tue, 17 May 2011
Answers:  2 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The white patches on your face and neck are likely due to Tineasis, a fungal infection,but I can get clear idea only after physical examination,on seeing the patches one gets exact diagnosis.
You consult dermatologist and get it diagnosed.
ok and bye.
Answered: Tue, 17 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
what is the colour of these patches?
they are milky white or its just lighter than your skin?
if it is milky white then it may be vitiligo(leucoderma).you need mild steroid cream for
if its colour is just lighter than skin it may be pityriasis can take some moisturizing facewash or soap for it. apply sunscreen also.
so better to get evaluated by adermatologist nad follow his advice.take care
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor